# SDR IPXA2024032057068

- Difficulty date: March 1, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD FRAME 54 HAS A CRACKED FLOOR SUPPORT BRACKET L/H SIDE. DOT 60-043 INSTALLED BRACKET SUPPORT IAW SRM 51-40-21-001 .
